# SDR CA970923008

- Difficulty date: September 14, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8*
- Engine: Pwa PW123
- System (JASC): 3200 · Landing Gear System
- Part: Landing Gear
- Condition: Collapsed
- Location: Mlg & Nlg
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FOLLOWING A NORMAL APPROACH AND DURING LANDING THE AIRCRAFT CAME TO REST ON THE RUNWAY WITH THE MAIN AND NOSE LANDING GEAR PARTIALLY RETRACTED.
